# SDR USAA2010120192709

- Difficulty date: November 29, 2010
- Submitted: December 1, 2010
- Operation: Air carrier
- Aircraft: N625AW
- Make and model: Airbus A320-231
- Aircraft serial: 64
- Aircraft time: 67,040 hours, 30,043 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Fmu
- Part number: FMU500MK4
- Part serial: B487
- Condition: Faulty
- Location: Nr 2 Engine
- Part time: 40,134 hours, 17,468 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLT 4 ORD-PHX - RTO - DURING TOGA POWER T/O, NR 2 ENGINE EPR SURGED TWICE - DECREASED TO 1.25 FROM 1.4.  REJECTED TAKEOFF AT APPROXIMATELY 100 KTS.  MAINTENANCE REMOVED AND REPLACED NR 2 ENGINE FUEL METERING UNIT (FMU) AND ELECTRONIC ENGINE CONTROL (EEC).
